the doctor prescribed my mother 6 milligrams but she was too much asleep all the time, so I started her at one but she still hurt voices so I intend to go up, common sense tells me to start at the lowest dose and grow up
The starting dose is 6 mg. Titrating it is not done. She will get used to it and sleepiness will go away. If we're using common sense, isn't it best to give her a dose that will help and have her take a few days to get used to it, then to give her a drug at a sub clinical dose?
Sharmian the doctor figured out the dose due to your mom's symptoms the drowesness well most the time let up but you are doing you and her a disservice by not given her the proper dose one of the hardest thing for people like your mom is getting her to take her meds... she is hurting and hearing thing etc while she well take her medication do it..so sad when you have all these scary thoughts also if it takes and keeps her to sedated for too long just call the doctor and let him or her know... GOD bless her..and you for carring... chuck1957
- Invega Information for Consumers
- Invega Information for Healthcare Professionals (includes dosage details)
- Side Effects of Invega (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Does IM injection Paliperidone (Invega) lose potency or become unsafe if it has been stored in heat?
Posted 13 Jul 2014 • 1 answer
Posted 17 Aug 2015 • 1 answer
Posted 2 Mar 2017 • 0 answers
Posted 14 Aug 2017 • 2 answers
Posted 28 Mar 2018 • 1 answer